MathSciNet Relay Station
MathSciNet bibliographic data
MR1810511 (2002a:37093) 37J40 (37J45)
Bessi, Ugo; Chierchia, Luigi; Valdinoci, Enrico Upper bounds on Arnold diffusion times via Mather theory. J. Math. Pures Appl. (9) 80 (2001), no. 1, 105–129.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement